Geodon (med.) need some help, please.

Discussion in 'Mental Health Disorders' started by Gina, Jun 27, 2010.

Thread Status:
Not open for further replies.
  1. Gina

    Gina Member

    Hi. Has anyone had experience being on Geodon and can help me figure out how not to be miserably tired??
    Every afternoon, I've taken it for a week now, I get physically exhausted. My legs ache, my eyes are hard to keep open (but sleep doesn't come easily), and I just wind up feeling miserable. My therapist (not pdoc - I started on Geodon in hospital last weekend) say's I may be tired for 4 weeks.
    Can anyone tell me from experience if this is normal and if it will go away.
    Also, I take it twice a day, so there isn't much room to play around with when I take it.
    Thanks for anything you may know.
    :sleepy::sleepy::sleepy:
     
  2. Gina

    Gina Member

    No responses are needed, I saw pdoc and have stopped taking this med.:sparkle:
     
Thread Status:
Not open for further replies.